# SDR 2011FA0000635

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 21,151 hours
- Engine: Cont IO520BB
- Engine time: 1,254 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1017
- Condition: Failed
- Location: Landing Light
- Part time: 1,899 hours, 7,596 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING LIGHT INOP. ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1898.9 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 7595.6.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
